Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever ulcer (NSAID), Red, 500 Count

Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever ulcer (NSAID), Red, 500 Count

    Features:

  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Tablets 200 mg contain ibuprofen 200 mg, a pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil
  • PAIN RELIEVER/FEVER REDUCER (NSAID) provides proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold
  • STRONG RELIEF: Amazon Basic Care Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going. No prescription needed for this pain reliever and fever reducer.
  • EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg. Ibuprofen works to keep you working. Use for adults and children 12 years and over.
  • Ibuprofen is the number 1 doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm)

Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, 1000 Count

Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, 1000 Count

    Features:

  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Tablets 200 mg contain ibuprofen 200 mg, a pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil.
  • PAIN RELIEVER/FEVER REDUCER (NSAID) provides proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold.
  • STRONG RELIEF: Amazon Basic Care Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going. No prescription needed for this pain reliever and fever reducer.
  • EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg. Ibuprofen works to keep you working. Use for adults and children 12 years and over.
  • Ibuprofen is the number 1 doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm)

GoodSense Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, 500 Count

GoodSense Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, 500 Count

    Features:

  • ACTIVE INGREDIENT: GoodSense Ibuprofen Tablets 200 mg contain ibuprofen 200 mg, a pain reliever/fever reducer (NSAID); Compare to the active ingredient in Advil
  • PAIN RELIEVER/FEVER REDUCER (NSAID) provides proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold
  • STRONG RELIEF: GoodSense Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; No prescription needed for this pain reliever and fever reducer
  • EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated GoodSense Ibuprofen Tablets 200 mg; Ibuprofen works to keep you working; Use for adults and children 12 years and over;
  • Ibuprofen is the number 1 doctor recommended back pain OTC active ingredient (of US physicians surveyed by an independent market research firm)

A+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), Made in USA, 300 Count

A+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), Made in USA, 300 Count

    Features:

  • Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)—compare to the active ingredient in Advil Liquid-Gels
  • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
  • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels
  • Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels

GoodSense Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, 500 Count

GoodSense Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, 500 Count

    Features:

  • ACTIVE INGREDIENT: GoodSense Ibuprofen Tablets 200 mg contain ibuprofen 200 mg, a pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil
  • PAIN RELIEVER/FEVER REDUCER (NSAID) provides proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold
  • STRONG RELIEF: GoodSense Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going. No prescription needed for this pain reliever and fever reducer.
  • EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated GoodSense Ibuprofen Tablets 200 mg. Ibuprofen works to keep you working. Use for adults and children 12 years and over.
  • Ibuprofen is the number 1 doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm)

Amazon Basic Care Ibuprofen Tablets, 200 mg, Pain Reliever/Fever Reducer, 100 Count

Amazon Basic Care Ibuprofen Tablets, 200 mg, Pain Reliever/Fever Reducer, 100 Count

    Features:

  • ACTIVE INGREDIENT: Ibuprofen Tablets active ingredient is 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID), pain reliever and fever reducer. Compare to Motrin IB active ingredient.
  • RELIEF FOR ACHES AND PAINS: Ibuprofen Tablets 200 mg temporarily relieves minor aches & pains due to: headache, muscular ache, minor pain of arthritis, toothache, backache, the common cold & menstrual cramps; and temporarily reduces fever.
  • COATED CAPLETS: These orange coated caplets (capsule-shaped tablets) are a gluten free choice to relieve minor body aches and pains and temporarily reduce fever. Each caplet contains 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID).
  • APPROVED FOR ADULTS AND CHILDREN AGE 12 AND OVER: Use Ibuprofen Tablets for adults and children age 12 years and over. Children under 12 years: ask a doctor. This package is child-resistant.
  • USE for body aches and pains. Make pain a memory: get back to your best life. Ibuprofen Tablets 200 mg are coated & capsule-shaped with a nonsteroidal anti-inflammatory (NSAID) pain reliever and fever reducer for adults and children age 12 years and over.

Kirkland Signature Usp Ibuprofen, 1 Bottle Of 500 Tablets, 1count

Kirkland Signature Usp Ibuprofen, 1 Bottle Of 500 Tablets, 1count

    Features:

  • Pain Reliever
  • Fever Reducer
  • One bottle, 500 Tablets

Amazon Basic Care Ibuprofen Liquid Gels 200 mg, Pain Reliever/Fever Reducer (Liquid Filled Capsules), 160 Count (Pack of 1)

Amazon Basic Care Ibuprofen Liquid Gels 200 mg, Pain Reliever/Fever Reducer (Liquid Filled Capsules), 160 Count (Pack of 1)

    Features:

  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever
  • PAIN OR FEVER associated minor pain of arthritis, backache, headache or the common cold can interfere with daily activities. Amazon Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track.
  • TAKE CARE OF YOURSELF: Do not put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Amazon Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer — plus, it is gluten free.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).

A+Health Ibuprofen 200 Mg Mini Softgels, Pain Reliever/Fever Reducer (NSAID), Made in USA, 240 Count

A+Health Ibuprofen 200 Mg Mini Softgels, Pain Reliever/Fever Reducer (NSAID), Made in USA, 240 Count

    Features:

  • Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug) in an easy-to-swallow capsule—compare to the active ingredient in Advil Liqui-Gels
  • Our A+ Health Ibuprofen Mini Softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier to swallow
  • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • Proudly made in the USA; Contains 240 mini liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go
  • Don’t let pain get in your way! Easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track

USP Ibuprofen, 200 Mg, 500 Tablets (Pack of 2)

USP Ibuprofen, 200 Mg, 500 Tablets (Pack of 2)

    Features:

  • Usp ibuprofen, 200 mg, 500 tablets (pack of 2)

As an Amazon Associate I earn from qualifying purchases.

Random products:

pwr-c2-250wac
jxwwn